Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
153 Doctors are Online

Loose stools, continuous vomiting. Taken dependal-m, emeset, stomach pain, diarrhea, nausea. Gastric pain?

I was travelling on the day when I had motions and contiguous vomitting, I took tablets like Dependal-M and Emeset-4 from the medical store,Vomitting stopped and motion also after a day or two but stomach pain was there. I went to doctor after a week and I was told that I was suffering from Diarrhea and given sporlac and Pan D tablets. Now Its been 20 days since I am alright but sudden stomach pain arises after eating rice and I started feeling like vomitting. What could be the reason , shall I go for a checkup again or it is just gasteric pain?
Asked On : Fri, 11 Jan 2013
Answers:  1 Views:  732
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Your pain is related to the gastritis that is increased after eating. There is nothing to worry about you should antacids like esomeprazole for a period of 1 week to reduce gastric acid secretion that will settle your pain. Vommiting is due to increased acidity that hurts your stomach walls and reflux of gastric contents from the lower esophageal sphincter.
make a habbit of drinking milk regularly that will provide relief along with antacids.

I hope I am sucessful in solving your query If u have further you can ask me
Get well soon
Take care
Dr. Azhar Sattar
Answered: Sat, 12 Jan 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor